# SDR UPS03841162

- Difficulty date: August 27, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2, STA. 1720 AND 1740 LONG. 15R IS CRACKED AT FRAME ATTACH BOLTS.     REMOVED DAMAGED LONGERON SECTION STA. 1720-1760, FABRICATED AND INSTALLED SECTION IAW SRM. 53-2-2 FIG. 10.
